Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2018 | 2015
Number of items: 2.

2018

Djurdjevac, A. and Elliott, C.M. and Kornhuber, R. and Ranner, Th. (2018) Evolving surface finite element methods for random advection-diffusion equations. SIAM/ASA Journal on Uncertainty Quantification, 6 (4). pp. 1656-1684. ISSN 2166-2525

2015

Djurdjevac, A. (2015) Advection-diffusion equations with random coefficients on evolving hypersurfaces. Interfaces and Free Boundaries . (Submitted)

This list was generated on Wed Feb 20 13:53:58 2019 CET.